# SDR HNAA2018102400267

- Difficulty date: October 1, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 43,114 hours, 39,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND MACHINED FITTING BETWEEN FRAME 19 AND 20 AT STRINGER 3L TO BE CRACKED. CORRECTIVE ACTION WAS TO REMOVE CRACKED MACHINED FITTING AND INSTALL SERVICEABLE MACHINED FITTING P/N 145-24109-603 BETWEEN FRAME 19 AND 20 AT STRINGER 3L IAW SRM 51-40-02 AND AMM 20-10-01.
